# SDR YENA2021042300268

- Difficulty date: April 20, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N969JT
- Make and model: Airbus A321-231
- Aircraft serial: 7353
- Aircraft time: 18,522 hours, 3,604 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Diaphragm
- Condition: Punctured
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 620, L1 DOOR ASSIST DIAPHRAGM PUNCTURED ; REPLACED DIAPHRAGM AS REQUIRED PER AMM 52-10-00 NO FURTHER DEFECTS NOTED
